# SDR 9616129752

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY EXIT FLOOR LIGHTS INOPERATIVE AT FORWARD OVERWING EXIT.  REPAIRED BROKEN WIRE AT RIGHT SIDEWALL.  OPERATIONAL CHECK OK.
